# SDR IXXA08SMN210S

- Difficulty date: October 28, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 72,846 hours, 18,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754220U501
- Condition: Cracked
- Location: Fuselage
- Part time: 72,846 hours, 18,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FORWARD CARGO COMPARTMENT SPLICE FITTING CRACKED AT STATION 600.000-620.000 LONGERON 31 LEFT.  REMOVED CRACKED SPLICE FITTING.  CLEANED, TREATED, AND PRIMED AREA.  INSTALLED NEW SPLICE FITTING IAW DC8 SRM 51-1-20D, SRM 51-3-1, AND DC8 SRM 51-1-8B.
